ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2019 , Volume 39 , Issue 5

Select all articles

Export/Reference:

Flexibility of Lyapunov exponents for expanding circle maps
Alena Erchenko
2019, 39(5): 2325-2342 doi: 10.3934/dcds.2019098 +[Abstract](577) +[HTML](136) +[PDF](412.62KB)
On density of infinite subsets I
Changguang Dong
2019, 39(5): 2343-2359 doi: 10.3934/dcds.2019099 +[Abstract](430) +[HTML](109) +[PDF](488.47KB)
Well-posedness of the 2D Euler equations when velocity grows at infinity
Elaine Cozzi and James P. Kelliher
2019, 39(5): 2361-2392 doi: 10.3934/dcds.2019100 +[Abstract](432) +[HTML](106) +[PDF](533.1KB)
Critical covering maps without absolutely continuous invariant probability measure
Simon Lloyd and Edson Vargas
2019, 39(5): 2393-2412 doi: 10.3934/dcds.2019101 +[Abstract](544) +[HTML](117) +[PDF](449.37KB)
Self-excited vibrations for damped and delayed higher dimensional wave equations
Nemanja Kosovalić and Brian Pigott
2019, 39(5): 2413-2435 doi: 10.3934/dcds.2019102 +[Abstract](341) +[HTML](102) +[PDF](477.41KB)
Construction of Lyapunov functions using Helmholtz–Hodge decomposition
Tomoharu Suda
2019, 39(5): 2437-2454 doi: 10.3934/dcds.2019103 +[Abstract](325) +[HTML](102) +[PDF](480.31KB)
Diophantine approximation of the orbits in topological dynamical systems
Chao Ma, Baowei Wang and Jun Wu
2019, 39(5): 2455-2471 doi: 10.3934/dcds.2019104 +[Abstract](410) +[HTML](99) +[PDF](470.15KB)
Bifurcation from stability to instability for a free boundary tumor model with angiogenesis
Yaodan Huang, Zhengce Zhang and Bei Hu
2019, 39(5): 2473-2510 doi: 10.3934/dcds.2019105 +[Abstract](364) +[HTML](113) +[PDF](607.29KB)
Non-uniformly expanding dynamical systems: Multi-dimension
Yuan-Ling Ye
2019, 39(5): 2511-2553 doi: 10.3934/dcds.2019106 +[Abstract](357) +[HTML](90) +[PDF](674.99KB)
Positive radial solutions involving nonlinearities with zeros
Isabel Flores, Matteo Franca and Leonelo Iturriaga
2019, 39(5): 2555-2579 doi: 10.3934/dcds.2019107 +[Abstract](326) +[HTML](133) +[PDF](442.4KB)
A generalization of Kátai's orthogonality criterion with applications
Vitaly Bergelson, Joanna Kułaga-Przymus, Mariusz Lemańczyk and Florian K. Richter
2019, 39(5): 2581-2612 doi: 10.3934/dcds.2019108 +[Abstract](278) +[HTML](90) +[PDF](704.0KB)
Uniqueness and asymptotic behavior of solutions of a biharmonic equation with supercritical exponent
Zongming Guo, Xiaohong Guan and Yonggang Zhao
2019, 39(5): 2613-2636 doi: 10.3934/dcds.2019109 +[Abstract](380) +[HTML](109) +[PDF](511.57KB)
Positive solution to extremal Pucci's equations with singular and gradient nonlinearity
Jagmohan Tyagi and Ram Baran Verma
2019, 39(5): 2637-2659 doi: 10.3934/dcds.2019110 +[Abstract](386) +[HTML](174) +[PDF](576.41KB)
Local well-posedness and blow-up for the half Ginzburg-Landau-Kuramoto equation with rough coefficients and potential
Luigi Forcella, Kazumasa Fujiwara, Vladimir Georgiev and Tohru Ozawa
2019, 39(5): 2661-2678 doi: 10.3934/dcds.2019111 +[Abstract](365) +[HTML](105) +[PDF](440.88KB)
On well-posedness of vector-valued fractional differential-difference equations
Luciano Abadías, Carlos Lizama, Pedro J. Miana and M. Pilar Velasco
2019, 39(5): 2679-2708 doi: 10.3934/dcds.2019112 +[Abstract](368) +[HTML](99) +[PDF](560.99KB)
Global well-posedness for the 2D Boussinesq equations with a velocity damping term
Renhui Wan
2019, 39(5): 2709-2730 doi: 10.3934/dcds.2019113 +[Abstract](439) +[HTML](90) +[PDF](472.12KB)
Explicit estimates on positive supersolutions of nonlinear elliptic equations and applications
Asadollah Aghajani and Craig Cowan
2019, 39(5): 2731-2742 doi: 10.3934/dcds.2019114 +[Abstract](304) +[HTML](95) +[PDF](414.69KB)
Topological stability and shadowing of zero-dimensional dynamical systems
Noriaki Kawaguchi
2019, 39(5): 2743-2761 doi: 10.3934/dcds.2019115 +[Abstract](370) +[HTML](93) +[PDF](400.88KB)
Local wellposedness for the critical nonlinear Schrödinger equation on $ \mathbb{T}^3 $
Gyu Eun Lee
2019, 39(5): 2763-2783 doi: 10.3934/dcds.2019116 +[Abstract](284) +[HTML](94) +[PDF](501.74KB)
Weak closed-loop solvability of stochastic linear-quadratic optimal control problems
Hanxiao Wang, Jingrui Sun and Jiongmin Yong
2019, 39(5): 2785-2805 doi: 10.3934/dcds.2019117 +[Abstract](323) +[HTML](111) +[PDF](463.44KB)
Existence and stability of one-peak symmetric stationary solutions for the Schnakenberg model with heterogeneity
Yuta Ishii and Kazuhiro Kurata
2019, 39(5): 2807-2875 doi: 10.3934/dcds.2019118 +[Abstract](358) +[HTML](120) +[PDF](1427.07KB)
Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations
H. A. Erbay, S. Erbay and A. Erkip
2019, 39(5): 2877-2891 doi: 10.3934/dcds.2019119 +[Abstract](315) +[HTML](92) +[PDF](413.94KB)
A BDF2-approach for the non-linear Fokker-Planck equation
Simon Plazotta
2019, 39(5): 2893-2913 doi: 10.3934/dcds.2019120 +[Abstract](419) +[HTML](93) +[PDF](514.35KB)
A new proof of continuity of Lyapunov exponents for a class of $ C^2 $ quasiperiodic Schrödinger cocycles without LDT
Linlin Fu and Jiahao Xu
2019, 39(5): 2915-2931 doi: 10.3934/dcds.2019121 +[Abstract](444) +[HTML](129) +[PDF](667.62KB)
Generalized linear models for population dynamics in two juxtaposed habitats
Rabah Labbas, Keddour Lemrabet, Stéphane Maingot and Alexandre Thorel
2019, 39(5): 2933-2960 doi: 10.3934/dcds.2019122 +[Abstract](330) +[HTML](127) +[PDF](488.48KB)
Smoothing property for the $ L^2 $-critical high-order NLS Ⅱ
Abdelwahab Bensouilah and Sahbi Keraani
2019, 39(5): 2961-2976 doi: 10.3934/dcds.2019123 +[Abstract](454) +[HTML](99) +[PDF](495.38KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]